MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.6049-25

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2025

Ischemic Colitis Following Baloxavir Marboxil Administration.

Tanaka Shinwa

СтатьяКлинический случайПеревод в очереди

Аннотация

A woman in her 60s developed abdominal pain, diarrhea, and hematochezia two days after taking a single 40 mg dose of baloxavir marboxil for influenza A. Colonoscopy on day 10 revealed mucosal edema and longitudinal ulcerations confined to the sigmoid colon. A histopathological examination showed neutrophilic infiltration, crypt epithelial detachment, degeneration, and atrophy, consistent with ischemic colitis. Stool cultures were negative. The patient was managed conservatively with probiotics and her symptoms gradually improved. This case highlights the importance of considering ischemic colitis as a potentially adverse event associated with baloxavir marboxil.

Для цитирования: Tanaka Shinwa. Ischemic Colitis Following Baloxavir Marboxil Administration.. Internal medicine (Tokyo, Japan). 2025. DOI: 10.2169/internalmedicine.6049-25.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.